Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Fighting Fatigue with Medications Stupidly Please Help
Dec 24, 2007

Dear Dr. Frascino;

This is very embarrassing for me but I must tell you something that I have done to fight fatigue and I am worried about the after effects.

I am HIV+ and read that taking in Wellbutrin SR crushed to increase energy is a good way to gain that, and I have stupidly done so.

It does give me energy when nasaly snorted, but I am worried about my Dopamine.

My use of this medication in this manner has spanned about a week and half and the use was mod to heavy at times in order to maintain the energy it gave me.

I find when I come off, I am very sad, and have little interest in anything.

I am worried that I may have some how damaged my Dopamine, if that makes sense, and I request your assistance with this past issue that was stupid and very regretful, but I am scared.

I take Paxil 40mg and Klonopin 3.0 for anxiety as regular meds.

Have I done significant damage do you think by snorting crushed Wellbutrin SR tablets for energy and a sense of mild euphoria to get things done and not feel tired due to HIV?

I was stupid, but don't know if I have damaged anything as even with Paxil, I feel I am empty and did not expect this upon stopping.

Your help is appreciated if you can?

Respectfully,

Nicholas

Response from Dr. Frascino

Hi Nicholas,

You read that snorting crushed Wellbutrin SR is a good way to increase energy???? Where the hell did you read that, The Tweaker Tribune? You are correct that nasally snorting a sustained release (SR) oral medication is not a wise thing to do and could lead to serious health consequences. Whether you affected your dopamine levels I have no way of determining over the Internet. What you did do is risk having seizures. What you need to do now is level with your HIV specialist so that he can evaluate whether any damage has been done and advise you of any changes you need to make in your current medication regimen. I do hope you now realize how potentially dangerous your actions were. Abusing potent prescription drugs is playing Russian roulette with your health. Consider yourself very lucky you've made it this far without a catastrophic consequence.

Read the archives of this forum if you want to know how to fight HIV-related fatigue safely and effectively, OK?

Good luck Nicholas.

Dr. Bob


Previous
I am dating a negative woman (MAGNETIC COUPLE) (PREGNANCY) (SPERM WASHING)
Next
Cure for Aids/HIV?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement